# SDR CALA2025032703246

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 76,430 hours, 27,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Worn
- Location: Zone 100
- Part time: 76,408 hours, 27,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK BAY INSPECTION (RH) - AC BAY OUTBOARD CHORD HAS HOLE WORN THRU FROM LATCHCUT AND REMOVED THE DAMAGE PART OF THE LOWER CHORD, REQURED HFEC INSPECTION ALONG THE EDGE OF THE CUTOUT TO MAKE SURE NO CRACKS, REF SRM 57-10-13-2R-3 TASK 4E AND 4F.  PERFORMED HFEC PER NDTM PART 6 51-00-00 PROC 23 ALONG CUT OUT. NO LIMITING DEFECTS NOTED.   MADE REPAIR STRAP AND FILLER, DRILLED REPAIR FASTENER HOLES IN STRAP AND LOWER CHORD TO FINAL SIZE, REF SRM 57-10-13-2R-3. REPAIR PARTS ALODINED AND PRIMED (STRAP AND FILLER), REF SRM 57-10-13-2R-3.   PERFORMED HFEC HOLE PROBE INSP PER NDT PT 6 51-00-00-16. NO INDICATIONS NOTED INSTALLED NUTPLATES ON NEW STRAP.
